RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 4(202), Pages 219–220 (Mi umn3505)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A refinement of the asymptotic formulae for the spectrum of the Laplace operator in domains of the form $G=G_1\times G_2$

V. A. Mikhailets


Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:4, 259–260

Bibliographic databases:

MSC: 41A60, 47A75, 15A18, 35P15, 35J05, 47A05
Received: 30.11.1976

Citation: V. A. Mikhailets, “A refinement of the asymptotic formulae for the spectrum of the Laplace operator in domains of the form $G=G_1\times G_2$”, Uspekhi Mat. Nauk, 33:4(202) (1978), 219–220; Russian Math. Surveys, 33:4 (1978), 259–260

Citation in format AMSBIB
\Bibitem{Mik78}
\by V.~A.~Mikhailets
\paper A~refinement of the asymptotic formulae for the spectrum of the Laplace operator in domains of the form $G=G_1\times G_2$
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 4(202)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn3505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=510683}
\zmath{https://zbmath.org/?q=an:0408.35022|0417.35031}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 4
\pages 259--260
\crossref{https://doi.org/10.1070/RM1978v033n04ABEH002505}


Linking options:
  • http://mi.mathnet.ru/eng/umn3505
  • http://mi.mathnet.ru/eng/umn/v33/i4/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:190
    Full text:97
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020